# SDR AALA2009042500820

- Difficulty date: April 25, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 27,384 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS ABOVE TAIL COMPARTMENT CATWALK INOPERATIVE.  RESEATED BATTERY FOR EMERGENCY LIGHTS AT TAIL COMPARTMENT CATWALK.
